After chemical peel, skin is becoming black compared to early tone of my face
Big Indian, NY
5 months ago
done my first chemical peel with salicylic acid 30%, i dont have any pimple and my skin is clear shall i leave another 5 sessions, because am feeling little black in peeled area of face my neck looking white and my face is black am really scared to go for next peeling please help me doctor
Doctor Answers 1
Hi there ,If your apprehensive about continuing peels as you feel you are developing hyper pigmentation , talk to your physician about maintaining your skin using only topical medications . Skin becomes very sensitive after any peel so your sunscreen usage must be proper (at least thrice daily irrespective of the amount of time spent in the sun) as sensitive skin can burn faster and you can risk developing post inflammatory hyper pigmentation .
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.